Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    18
  • comments
    2
  • views
    3832

Day 11

Roses17

439 views

Over the past four days my skin has become used to the medication. I no longer have to moisturize multiple times a day for dry skin, although my face is still pretty flaky and tight at times. I have continued to see an increase in pimples, but not at the same rate as before. I have also had a few whiteheads on and between my eyebrows as well as on my lips. The doctor said that my skin would get worse over the first 2 weeks and it looks like she was right.



1 Comment


Recommended Comments

Like your last blog post, I can confirm that by day 11 my skin has become used to the medication and im seeing way less dryness. I can apply moisturizer once in the day and then I seem to be fine until night. :) So adapelene users dont be too scared of the dryness. it will go away.

Share this comment


Link to comment
Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×